# SDR CALA2023032200824

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737*
- Aircraft serial: 28769
- Aircraft time: 77,327 hours, 27,750 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: BACB30LH310
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOGPAGE 4124213, FOUND 2 MISSING SCREWS ON THE LEFT WING SURGE TANK ACCESS PANEL. INSTALLED 2 NEW SCREWS IS MISSING FASTENER LOCATIONS IN LEFT WING SUREGE TANK ACCESS PANEL.  TIGHTENED ALL REMAINING SCREWS REF AMM 28-11-11, LEAK CHECKS GOOD, OK FOR SERVICE.
